MAUDE Adverse Event Report: TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; MONITOR, BED PATIENT

TIDI PRODUCTS LLC DISPOSABLE CHAIR ALARM BELT; MONITOR, BED PATIENT
Model Number 8399
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code Skin Tears (2516)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 this report is based solely on the information provided by the customer.Customer confirmed they will not be returning product since there was no product failure.Customer attempted to recreate issue but could not repeat.The product was reset and worked as intended.A device history (dhr) review found no non-conformances or anomalies related to the lot number associated with this complaint, units passed testing prior to release for distribution.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states check that alarm is on and that sensor belt/alarm system is working properly each time before leaving patient unattended.Pull first yellow strap to activate alarm then connect for monitoring.Stop use at once if alarm fails to sound.Before leaving the patient unattended, explain the purpose for the belt.Make sure the patient understands: the need to call for assistance before exiting the chair; and how to self -release.Ensure all parts of the system are operational before leaving patient unattended.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).
 
Event or Problem Description
Customer reporting a complaint on product # 8399.Customer states that velcro was no fastened and was laying to the sides of the chair.The alarm showed green and looked activated but no sound.It did not alarm when the patient removed velcro tab.The patient suffered a cut on their hand.Alarm was reset and seemed to work then.

Brand Name
DISPOSABLE CHAIR ALARM BELT
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key19082349
Report Number2182318-2024-00046
Device Sequence Number18069086
Product Code KMI
UDI-Device Identifier10190676006202
UDI-Public10190676006202
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8399
Device Catalogue Number8399
Device Lot Number3291T030
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Initial Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown